# SDR CALA2018020900521

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 30,002 hours, 17,041 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480042205
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR,  FRAME 66 LOWER FWD CORNER FITTING HAS CORROSION.  REMOVED AND REPLACED THE FITTING IAW 51- 42-11-001, PAR 2 E AND 2F.
